J4 ›› 2012, Vol. 47 ›› Issue (6): 83-86.

• Articles • Previous Articles     Next Articles

On signed edge total domination of graphs

LI Zhen-lin, LU Jun-long, L Xin-zhong   

  1. Department of Mathematics, Zhejiang Normal University, Jinhua 321004, Zhejiang, China
  • Received:2011-02-25 Online:2012-06-20 Published:2012-06-26

Abstract:

 Let γ′st(G) be the signed edge total domination number of a graph G. The bounds of the signed edge total domination number of a graph G and hypercube are given, and the signed edge total domination number of Kn,n is determined.

Key words:  signed edge total domination function; complete bipartite graph; hypercube

No related articles found!
Viewed
Full text
312
HTML PDF
Just accepted Online first Issue Just accepted Online first Issue
0 0 0 0 0 312

  From Others local
  Times 43 269
  Rate 14% 86%

Abstract
785
Just accepted Online first Issue
0 0 785
  From Others
  Times 785
  Rate 100%

Cited

Web of Science  Crossref   ScienceDirect  Search for Citations in Google Scholar >>
 
This page requires you have already subscribed to WoS.
  Shared   
  Discussed   
No Suggested Reading articles found!